Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Quasiperiodic solutions of degenerate linear systems of second-order ordinary differential equations

  • 31 Accesses

We establish sufficient conditions for the existence of quasiperiodic solutions of a system of ordinary second-order differential equations with degenerate symmetric matrix of the second derivatives for an arbitrary quasiperiodic inhomogeneity.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    A. M. Samoilenko, M. I. Shkil’, and V. P. Yakovets’, Degenerate Linear Systems of Differential Equations [in Ukrainian], Vyshcha Shkola, Kyiv (2000).

  2. 2.

    V. O. Er’omenko, “On quasiperiodic solutions of degenerate linear ordinary second-order differential equations,” in: Nonlinear Problems of Analysis, Abstr. of the Fourth All-Ukrainian Scientific Conference [in Ukrainian], Plai, Ivano-Frankivs’k (2008), p. 33.

  3. 3.

    P. Lankaster, Theory of Matrices [Russian translation], Nauka, Moscow (1978).

  4. 4.

    A. M. Samoilenko, Elements of the Mathematical Theory of Multifrequency Oscillations. Invariant Tori [in Russian], Moscow, Nauka (1987).

  5. 5.

    J. Moser, “A rapidly convergent iteration method and nonlinear differential equations. I,” Annali della Scuola Norm Supper. de Pisa Ser. III, 20, No. 2, 265–315 (1966); “A rapidly convergent iteration method and nonlinear differential equations. II,” Annali della Scuola Norm Supper. de Pisa Ser. III, 20, No. 3, 499–535 (1966).

  6. 6.

    A. M. Samoilenko, V. O. Er’omenko, and A. A. Davydenko, “Smoothness of quasiperiodic solutions of linear systems of ordinary differential equations with degenerate symmetric matrix by the derivatives,” Dop. Nats. Akad. Nauk Ukr., No. 4, 21–27 (2001).

  7. 7.

    F. R. Gantmakher, Theory of Matrices [in Russian], Nauka, Moscow (1967).

Download references

Author information

Correspondence to V. O. Er’omenko.

Additional information

Translated from Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, No. 6, pp. 773–783, June, 2010.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Er’omenko, V.O., Aliluiko, A.M. Quasiperiodic solutions of degenerate linear systems of second-order ordinary differential equations. Ukr Math J 62, 894–906 (2010). https://doi.org/10.1007/s11253-010-0398-3

Download citation

Keywords

  • Periodic Solution
  • Galerkin Method
  • Quasiperiodic Solution
  • Minimum Root
  • Matrix Riccati Equation